# SDR DALA2014101405533

- Difficulty date: September 16, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,832 hours, 46,010 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE BS 1193 BETWEEN LONGERONS 29 - 30L .  FRAME ANGLE WAS REPLACED IAW SRM 51-10-3, PAR 14, 21, 53-01, FOG 1, 53-03.
